# SDR CALA2016103100834

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 33,171 hours, 11,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3311
- Condition: Damaged
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON FUSELAGE SKIN AT BS 1040 AT STRINGER 20L FORWARD OF TAIL COMPARTMENT OPENING. COMPLIED WITH ECRA 5330-05818.
